# SDR AALA201801259007

- Difficulty date: January 24, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 5,075 hours, 1,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT LIGHT COVER IN F/C GALLEY NEAR CATERING DOOR 1R FELL OFF. SECURED LENS AT F/C GALLEY DOOR.
